“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 73
School of Mathematics
  Title:   On polygroups and permutations polygroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Math. Balkanica
  Vol.:  14
  Year:  2000
  Pages:   41-58
  Supported by:  IPM
In this paper some aspects of polygroups are studied. By using the concept of generalized permutation, we define permutation polygroups and some concepts related to it. We obtain a generalization of cayley's theorem as well as some interesting related results. We also define the concept of weak polygroups which is a generalization of polygroups and some concepts related to it. Moreover, we define a semi-direct hyperproduct of two weak polygroups in order to obtain an extension of weak polygroups by weak polygroups.

Download TeX format
back to top
scroll left or right